Hi, I have dry dark rough patch on skin on my left foot, on the side, just below the ankle bone. It is dark in colour and has striations. Earlier it was only on my left foot.. But recently i noticed one starting on my right foot too. I earlier thought they were due to my shoes. But changing shoes and wearing open backed shoes didnt help. I use a pumice stone on them regularly and also moisturize them. But there's been no improvement. I did some research and found out it could be a callus/callous(?) but it clearly doest look like the ones shown in the pics. Its an embarrassment as i am not able to wear skirts or shorts as my feet look ugly. Is there a name for this condition? And a treatment? Plz help!
It can be due to dry skin, stasis dermatitis or eczema. Please apply lots of moisturing lotion and vit E on the feet. Place protective covering or bandages over the sore to decrease friction on the skin until the sore heals.
If the symptoms persist then topical steroids may be needed for which I suggest you to consult a doctor.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.